Titlebar

Export bibliographic data
Literature by the same author
plus on the publication server
plus at Google Scholar

 

Finite gap potentials and WKB asymptotics for one-dimensional Schrödinger operators

Title data

Kriecherbauer, Thomas ; Remling, Christian:
Finite gap potentials and WKB asymptotics for one-dimensional Schrödinger operators.
In: Communications in Mathematical Physics. Vol. 223 (2001) Issue 2 . - pp. 409-435.
ISSN 1432-0916
DOI: https://doi.org/10.1007/s002200100550

Review:

Further data

Item Type: Article in a journal
Refereed: Yes
Subject classification: Mathematics Subject Classification Code: 81Q20 (34E20 34L40 81Q05 81Q10)
Institutions of the University: Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics > Chair Mathematics VI (Nonlinear Analysis and Mathematical Physics) > Chair Mathematics VI (Nonlinear Analysis and Mathematical Physics) - Univ.-Prof. Dr. Thomas Kriecherbauer
Result of work at the UBT: No
DDC Subjects: 500 Science > 510 Mathematics
Date Deposited: 18 Mar 2021 10:31
Last Modified: 18 Mar 2021 10:31
URI: https://eref.uni-bayreuth.de/id/eprint/64048